# SDR USAA920081490

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q6 -MAJOR REPAIR- FRAME CRACKED AT BS 887 BETWEEN S8L AND S9L.  REPAIRED FRAME AT BS 887 BETWEEN S8L AND S9L IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.  (S)
